# SDR AALA20050279

- Difficulty date: April 19, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - NOSE LANDING GEAR WOULD NOT RETRACT ON TAKEOFF OUT OF TULSA.  LANDED DFW WITHOUT INCIDENT.  NOSE LANDING GEAR INSPECTED WITH NO DEFECTS NOTED.  SWUNG GEAR SEVERAL TIMES, COULD NOT DUPLICATE WRITE UP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
